# SDR SIMA2011339005

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 18,015 hours, 15,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P207009520
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FORWARD FLIGHT ATTENDANT FLASHLIGHT CRADLE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY IAW EMB 145 AMM 33-50-16-000-801-A/33-50-16-400-801-A.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
